# SDR SROM2019121241643

- Difficulty date: December 12, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 284,777 hours, 30,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 85339512
- Condition: Corroded
- Location: Bs 697
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER DOOR SCUFF PLATE L2 DOOR STA. 697.600 STR. 23 ON MULTIPLE FASTENENR HOLES.  CORROSION BEYOND SRM LIMITS, REPLACEMENT REQUIRED.
